Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a property of the elementary symmetric functions


Authors: J. N. Darroch and Jane Pitman
Journal: Proc. Amer. Math. Soc. 16 (1965), 1132-1133
MSC: Primary 12.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0182621-6
MathSciNet review: 0182621
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach and R. Bellman, Inequalities, Springer, Berlin, 1961. MR 0158038 (28:1266)
  • [2] J. N. Darroch, On the distribution of the number of successes in independent trials, Ann. Math. Statist. 35 (1964), 1317-1321. MR 0164359 (29:1656)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.30

Retrieve articles in all journals with MSC: 12.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182621-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society